MathSciNet Relay Station
MathSciNet bibliographic data
MR1797825 11E39 (11H06)
Iwabuchi, Hiromu Universal binary positive definite Hermitian lattices. Rocky Mountain J. Math. 30 (2000), no. 3, 951–959.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement